# SDR MALA964905

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3369 - DURING APPROACH TO DTW, THE NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION.  THE CREW RECYCLED THE GEAR TWICE AND THE LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CLEANED THE NOSE GEAR POSITION SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
